PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Algorithmic Analysis of the Sparre Anderson Model in Discrete Time
Author(s): ALFA, Attahiru Sule , DREKIC, Steve
Journal: ASTIN Bulletin
Volume: 37    Issue: 2   Date: 2007   
Pages: 293-317
DOI: 10.2143/AST.37.2.2024068

Abstract :
In this paper, we show that the delayed Sparre Andersen insurance risk model in discrete time can be analyzed as a doubly infinite Markov chain. We then describe how matrix analytic methods can be used to establish a computational procedure for calculating the probability distributions associated with fundamental ruin-related quantities of interest, such as the time of ruin, the surplus immediately prior to ruin, and the deficit at ruin. Special cases of the model, namely the ordinary and stationary Sparre Andersen models, are considered in several numerical examples.

3.85.92.139.